MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE CEMENTLESS FEMORAL COMPONENT 44MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE CEMENTLESS FEMORAL COMPONENT 44MM; HIP COMPONENT
Model Number 38PF1044
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Neurological Deficit/Dysfunction (1982); Pain (1994); Reaction (2414); Metal Related Pathology (4530)
Date of Event 02/10/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the subject began with pain consistently, a pseudotumor was diagnosed through ultrasound.Revision with full implant removal occurred.
 
Additional Manufacturer Narrative
See memo attached.- attachment: [8.Memorandummomwd011615_02_1.Pdf].
 
Event or Problem Description
Allegedly, on (b)(6) 2016 subject began with pain, a pseudotumor was diagnosed through ultrasound.Revision with full implant removal occurred on (b)(6) 2019.Additional information on (b)(6) 2018 subject experienced hip dislocation of the right side and received a reduction on (b)(6) 2018.Sae # 052-021r-2.Additional information received on 11/09/2020 from clinical: correcting explant date to (b0(6) 2019 and patient's personal information.
 
Additional Manufacturer Narrative
No change to the evaluation previously reported.

Brand Name
CONSERVE CEMENTLESS FEMORAL COMPONENT 44MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9739378
Report Number3010536692-2020-00148
Device Sequence Number618848
Product Code KXA
UDI-Device IdentifierM68438PF10441
UDI-PublicM68438PF10441
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082673
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38PF1044
Device Catalogue Number38PF1044
Device Lot Number1451877
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/31/2020
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer01/31/2020
01/31/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date05/27/2020
11/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight46